MathSciNet Relay Station
MathSciNet bibliographic data
MR2100814 (2005i:34043) 34C11 (37E40 37J25)
Liu, Bin Boundedness of solutions for equations with $p$-Laplacian and an asymmetric nonlinear term. J. Differential Equations 207 (2004), no. 1, 73–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement